Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
obedie

Low dose accutane and initial breakout

Recommended Posts

Hi there all those on acne org :}

i was wondering id anyone would be able to answer this question for me regarding low dose accutane?

Does being on a low dose of accutane prolong the '"initial breakout" often experienced in the early stages of treatment??

thankyou ;)

Link to comment
Share on other sites

low dose of accutane does not prolong the initial breakout. i am on 10mg and i had an initial breakout for approximately 11 days.

Link to comment
Share on other sites

low dose of accutane does not prolong the initial breakout. i am on 10mg and i had an initial breakout for approximately 11 days.

Your IB was almost 2 weeks??? Is it getting better now or what? I am starting 10 mgs tonight. I was on 40 and got bowel pain so they're lowering my dosage.

Link to comment
Share on other sites

yes, i just have small breakouts but some times it can vary 0-6 small cysts. it is getting better, but it seems to be that food aggravates it a lot. the initial breakout was awful like swollen red bumps everywhere and now all the marks are fading.

Link to comment
Share on other sites

I started on 20mg and am now on 40mg. I had NO initial breakout this time around. I attribute this to the low starting dose. (The first time I went on accutane I was started straight away on the 40mg and I got an IB that lasted for about a week.)

Low dose (at least to start with) is the way to go IMO.

Good luck!

Link to comment
Share on other sites

how long after starting 10mg day did you guys start to see your initial break out ? I am about 10 days into 10mg/day and I am developing some pimples around my mouth and nose even though my skin is drying out, I think it's my IB but not sure... did you guys experience something similar and for how long ?

Link to comment
Share on other sites

hey after your Initial breakout , which you said lasted 11 days, did you start seeing drastic improvement or after your IB did it just go back to the way it was before you went on Accutane ? either way, how long after your IB subsided until you started seeing good improvement? thank you

low dose of accutane does not prolong the initial breakout. i am on 10mg and i had an initial breakout for approximately 11 days.

Link to comment
Share on other sites

On my first course of accutane my initial breakout happened 7days into treatment stoped 14 days later and was totally clear the rest of the treatment. But after I finished accutane not even 3 days later I started to breakout again. Now 11 months layers I'm on accutane again :(

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×